Discrete Variational Green's Function. I.

Philippe G. Ciarlet

Aequationes mathematicae (1970)

  • Volume: 4, page 74-82
  • ISSN: 0001-9054; 1420-8903/e

How to cite

top

Ciarlet, Philippe G.. "Discrete Variational Green's Function. I.." Aequationes mathematicae 4 (1970): 74-82. <http://eudml.org/doc/136046>.

@article{Ciarlet1970,
author = {Ciarlet, Philippe G.},
journal = {Aequationes mathematicae},
keywords = {partial differential equations},
pages = {74-82},
title = {Discrete Variational Green's Function. I.},
url = {http://eudml.org/doc/136046},
volume = {4},
year = {1970},
}

TY - JOUR
AU - Ciarlet, Philippe G.
TI - Discrete Variational Green's Function. I.
JO - Aequationes mathematicae
PY - 1970
VL - 4
SP - 74
EP - 82
KW - partial differential equations
UR - http://eudml.org/doc/136046
ER -

NotesEmbed ?

top

You must be logged in to post comments.